MAUDE Adverse Event Report: DePuy Orthopaedics Inc US SIGMA LCS HIGH PERFORMANCE; Knee Instrument : Insertion Devices

DePuy Orthopaedics Inc US SIGMA LCS HIGH PERFORMANCE; Knee Instrument : Insertion Devices
Catalog Number 950502071
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction

Brand Name
SIGMA LCS HIGH PERFORMANCE
Common Device Name
Knee Instrument : Insertion Devices
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50052083
Report Number1818910-2026-12806
Device Sequence Number9617760
Product Code HWE
UDI-Device Identifier10603295227878
UDI-Public(01)10603295227878(10)J1108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502071
Device Lot NumberJ1108
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown